# SDR 95ZZZX3078

- Difficulty date: May 4, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N34680
- Make and model: Cessna 177B
- Aircraft serial: 17701937
- System (JASC): 7922 · Engine Oil Temperature Regulator
- Part: Valve
- Part number: 53E19600
- Condition: Crimp Nut Loose
- Location: Thermo Bypass
- Part time: 2,651 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER AIRCRAFT ANNUAL INSPECTION, CHECKED THERMOSTATIC VALVE CONDITION.  FOUND THE SERIAL NUMBER OF THIS VALVE IS NOT SUBJECT TO INITIAL INSPECTION, BUT FOUND THIS THERMOSTATIC VALVE TO HAVE A LOOSE CRIMP NUT.  ALL THERMOSTATIC VALVES NEED TO BE CHECKED OR A NEW DESIGN OF SAFETING CRIMP NUTS.
